Erratum: Changes in Bone Mineral Density after Initiation of Antiretroviral Treatment with Tenofovir Disoproxil Fumarate/Emtricitabine plus Atazanavir/Ritonavir, Darunavir/Ritonavir, or Raltegravir (J Infect Dis. (2015) 212: 8 (1241-1249) DOI: 10.1093/infdis/jiv194)

Todd T. Brown, Carlee Moser, Judith S. Currier, Heather J. Ribaudo, Jennifer Rothenberg, Theodoros Kelesidis, Otto Yang, Michael P. Dubé, Robert L. Murphy, James H. Stein, Grace A. McComsey

Research output: Contribution to journalComment/debatepeer-review

Fingerprint Dive into the research topics of 'Erratum: Changes in Bone Mineral Density after Initiation of Antiretroviral Treatment with Tenofovir Disoproxil Fumarate/Emtricitabine plus Atazanavir/Ritonavir, Darunavir/Ritonavir, or Raltegravir (J Infect Dis. (2015) 212: 8 (1241-1249) DOI: 10.1093/infdis/jiv194)'. Together they form a unique fingerprint.

Medicine & Life Sciences